I was hospitalized in april with a debilatizing headache, high blood pressure and severe rash on my back. They did a spinal tap, MRI, Cat scan and angiogram. They think it may be vasculitis. They sent me home with a perscription fo Desipramine. I have very bad headaches everyday. There is very little relief with pain meds. I am exhausted, difficulty sleeping, brownish rash on my back, left side of my head hurts.My left eye gets blurry. The doctor said I had a subarachnoid hemhorrage. Fingers and feet swell all of a sudden for no reason. I have a lot of confusion and my memory sucks. Too many other symptoms to list. Any replies would be appreciated. Thanks DanielleReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?